MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH GRASPING FORCEPS, OPTICAL, FOR LITHOTRIPSY, FOR 12° AND 30° TELESCOPE; RIGID ENDOSCOPIC STONE-RETRIEVAL FORCEPS, REUSABLE

OLYMPUS WINTER & IBE GMBH GRASPING FORCEPS, OPTICAL, FOR LITHOTRIPSY, FOR 12° AND 30° TELESCOPE; RIGID ENDOSCOPIC STONE-RETRIEVAL FORCEPS, REUSABLE
Model Number A20710A
Medical Device Problem Codes Corroded (1131); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation the rigid endoscopic stone-retrieval forceps jaw insert was cracked and corroded.There was no patient involvement.

Brand Name
GRASPING FORCEPS, OPTICAL, FOR LITHOTRIPSY, FOR 12° AND 30° TELESCOPE
Common Device Name
RIGID ENDOSCOPIC STONE-RETRIEVAL FORCEPS, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24841715
Report Number9610773-2026-02888
Device Sequence Number21103596
Product Code GCP
UDI-Device Identifier04042761019989
UDI-Public04042761019989
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA20710A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown